# SDR SWAA001245

- Difficulty date: July 8, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: 067SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22356
- Aircraft time: 62,862 hours, 69,353 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P4010021
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND AFT EMERGENCY FLASHLIGHT INOPERATIVE.        CONNECTED BATTERY CHARGER PER MM. OPS CK GOOD.
